# SDR DL76L060828

- Difficulty date: October 7, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 42,158 hours, 6,497 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TURN AROUND VIDEO PROJECTOR AT 24CDE CAUSING SMOKE.  REPLACED PROJECT AT SEAT 24CDE, OPS CKS NORMAL MCO AND PLAC REMOVED.
